Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Severe back pain, stomach pain, headache, pain in the right side of the body, freezing after stopping taking Norethisterone tabs. Advice?

hi i took norethisterone on 14th july to 24th july due to holiday. during this time i also had to take levonelle . i continued with my norethisterone tablets and since i stoppd taken them i have hAd severe back pain and stomach pains down my right hand side of my body, headaches also and i am constantly freezing. have you any idea what it could be?
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response

After reading your symptoms i would like to iterate that what you are going through are the withdrawl symptoms of norethisterone.
Stomach and back pains along with headaches are there as pre menstrual exagerated symptoms which will subside as soon as you start with menses.
Meanwhile you can take symptomatic treatment such as muscle relaxants and pain killers.

If your problem does not subside i would strongly recommend you to visit your doctor for the same.

Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor